# SDR CALA2019120902168

- Difficulty date: December 8, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N469UA
- Make and model: Airbus A320-232
- Aircraft serial: 1409
- Aircraft time: 60,721 hours, 25,889 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Part number: NSA938150
- Condition: Broken
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAR NR 9031839 (SUPPORT TASK) L-81 NO DOT CONNECTOR 201WL-A HAS BROKEN STRAIN RELIEF ON BACKSHELL REMOVED AND REPLACED BACKSHELL FOR CONNECTOR 201WL-A IAW A320 ES PM 20-33-45. OPS CHECK TO BE COMPLETED ON CUSTOMER WORK CARD #18 -2373-1-7907 SEQ #108   IDT ADD EMP:V918712
